AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

The Dirichlet Problem for Parabolic Operators with Singular Drift Terms
Steve Hofmann, University of Missouri, Columbia, MO, and John L. Lewis, University of Kentucky, Lexington, KY
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2001; 113 pp; softcover
Volume: 151
ISBN-10: 0-8218-2684-0
ISBN-13: 978-0-8218-2684-3
List Price: US$53
Individual Members: US$31.80
Institutional Members: US$42.40
Order Code: MEMO/151/719
[Add Item]

In this memoir we consider the Dirichlet problem for parabolic operators in a half space with singular drift terms. In chapter I we begin the study of a parabolic PDE modeled on the pullback of the heat equation in certain time varying domains considered by Lewis-Murray and Hofmann-Lewis. In chapter II we obtain mutual absolute continuity of parabolic measure and Lebesgue measure on the boundary of this halfspace and also that the \(L^q(R^n)\) Dirichlet problem for these PDE's has a solution when \(q\) is large enough. In chapter III we prove an analogue of a theorem of Fefferman, Kenig, and Pipher for certain parabolic PDE's with singular drift terms. Each of the chapters that comprise this memoir has its own numbering system and list of references.

Readership

Graduate students and research mathematicians interested in Fourier analysis and partial differential equations.

Table of Contents

  • The Dirichlet problem and parabolic measure
  • Absolute continuity and the \(L^p\) Dirichlet problem: Part 1
  • Absolute continuity and the \(L^p\) Dirichlet problem: Part 2
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia